Doctor insights on:
Fluroquinolone: Levofloxacin is a broad spectrum antimicrobial within the drug class of fluoroquinolones. It can be used for a wide range of infections from pneumonia to urinary tract infections. As with all antimicrobials, confirmation that the offending organism is sensitive should be confirmed to assure that Levofloxacin is the most appropriate drug. The dose needs to be lowered with reduced kidney function. ...Read moreSee 2 more doctor answers
If im having tendon pain from levoflaxin will it be ok to wait until this evening to see a doctor?I stopped taking the medication.
Probably: If pain is mild-moderate, you have full function of the affected limb, and you've discontinued, waiting a few hours is ok. The rare serious complication is rupture of a tendon, with achilles (heel) most frequent. This usually has a sudden onset, is very painful, causes swelling, and may inhibit lower leg function. If any of these signs occur, seek help immediately. ...Read moreSee 1 more doctor answer
If im 30 and taking levoflaxin experiencing foot pain is it coincidence? I have not hurt my foot just woke up this way.
Check with Doctor: If you were prescribed a medication and are having any potential side effects, it is best to check in with the prescribing doctor. That way, if he or she feels that the medication needs to be stopped, they can also start you on a replacement as this is an antibiotic. ...Read moreSee 1 more doctor answer
How long should it take for Levoflaxin to kick in for Serratia marcescens and Stenotrophomonas maltophilia In the sinuses? I've been taking it 4 days.
5 days.: Sinus infections are tough to treat because the blood supply to the sinuses is poor (the arteries are small). It may take 5 days of antibiotics before you start to see some change in the color of the mucus. If no change at all, call your doc If you are only 50% better by the time you finish the antibiotic, it means it's working, but you need a second course to kill all the rest of the germs. ...Read more
Im taking levoflaxin an antibiitic and I woke up and couldn't walk. My foot feels broke. Is there a tendon in the right side of your right foot?
Possibly.: This medication may rarely cause tendon damage during or after treatment. There are tendon in the foot. Your risk for tendon problems is greater if you are over 60 years of age, if you are taking corticosteroids ( prednisone), or if you have had a kidney, heart or lung transplant. Stop exercising, rest, and get medical help right away if you develop joint/muscle/tendon pain or swelli. ...Read more